MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS TMC SPEEDMTP; STAPLE

TREACE MEDICAL CONCEPTS TMC SPEEDMTP; STAPLE
Model Number SK59
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to wound dehiscence.The patient received a ct scan to confirm the joint was fused.The wound was sutured closed once the hardware was removed.Additional information indicates removal of the hardware resolved the dehiscence and the patient is healing well.The surgeon believes the patient did not follow post-operative instructions and was walking in the boot with bare feet, which likely resulted in the boot rubbing directly onto the stitches, preventing proper healing of the wound.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.The hardware was not returned to the manufacturer for evaluation.The device history record was reviewed and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.The most likely cause of the reported event is patient non-compliance as the surgeon believes post-operative instructions were not followed.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in mdrs 3011623994-2025-00079.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to wound dehiscence.The wound was sutured closed once the hardware was removed.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.

Brand Name
TMC SPEEDMTP
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22611032
Report Number3011623994-2025-00078
Device Sequence Number20207152
Product Code JDR
UDI-Device Identifier00810111223492
UDI-Public(01)00810111223492(17)291125(10)300603348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK59
Device Lot Number300603348
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale